Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 295, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2009, 7:34 PM EDT for Barrow County, Jackson County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2009, 7:34 PM EDT (23:34 UTC)
- Expired
- May 25, 2009, 7:57 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 252334
SVRFFC
GAC013-157-260015-
/O.NEW.KFFC.SV.W.0295.090525T2334Z-090526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT MON MAY 25 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
WESTERN JACKSON COUNTY IN NORTHEAST GEORGIA
* UNTIL 815 PM EDT
* AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WINDER...
MOVING NORTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARL...AUBURN...HOSCHTON...BRASELTON...PENDERGRASS AND TALMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3419 8368 3418 8368 3401 8357 3393 8377
3392 8380 3396 8381 3399 8385 3402 8386
3412 8383 3423 8371
TIME...MOT...LOC 2335Z 150DEG 15KT 3401 8372
$$1 follow-up statement
000
WWUS52 KFFC 252357
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON MAY 25 2009
GAC013-157-260006-
/O.CAN.KFFC.SV.W.0295.000000T0000Z-090526T0015Z/
BARROW GA-JACKSON GA-
757 PM EDT MON MAY 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JACKSON AND BARROW
COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE EARLIER WARNING FOR THESE
COUNTIES HAS WEAKENED CONSIDERABLY AND IS NO LONGER SEVERE.
OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN CAN
STILL BE EXPECTED FOR ANOTHER 30 MINUTES OR SO.
LAT...LON 3419 8368 3418 8368 3401 8357 3393 8377
3392 8380 3396 8381 3399 8385 3402 8386
3412 8383 3423 8371
TIME...MOT...LOC 2356Z 150DEG 15KT 3408 8377
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:35 PM EDT, 59 minutes earlier.
Area forecast discussion, May 25, 6:35 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EDT MON MAY 25 2009 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... THE LOW OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTHWARD BEFORE SHIFTING INTO THE GREAT LAKES AREA BY THE END OF THE FORECAST PERIOD. A SURFACE FRONT WILL DEVELOP OVER THE MIDWEST BY WEDNESDAY AND BEGIN TO SHIFT EASTWARD. OTHERWISE NO BIG CHANGES ACROSS THE SOUTHEAST...THE FORECAST AREA REMAINS UNDER A TROPICAL INFLUENCE THROUGH THE PERIOD...WITH SHORT TERM MODELS IN FAIR AGREEMENT. MORNING CLOUDS AND ISOLATED SHOWERS WILL GIVE WAY TO SCATTERED SHOWERS WITH ISOLATED AFTERNOON AND EVENING THUNDER. MODELS SHOWING AFTERNOON CAPES IN THE 1000-2000 RANGE WITH LITTLE SHEAR ACROSS THE AREA...SO WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AN ISOLATED STORM MAY PRODUCE ISOLATED HAIL OR WIND GUSTS. MAV TEMPERATURES HAVE BEEN DOING WELL ALTHOUGH MAV/MET ARE PRETTY CLOSE THIS PERIOD. WILL LEAN TOWARD THE MAV WITH A FEW TWEAKS BASED UPON RECENT BIASES. .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED MODELS SOMEWHAT IN AGREEMENT EARLY IN EXTENDED PERIODS... DIVERGING AS TIME GOES ON. THE UPPER LEVEL SHORTWAVE OVER THE CENTRAL PLAINS WEDNESDAY PUSHES EAST THROUGH THE END OF THE WEEK AS IT IS ABSORBED BY A DEEPER LOW OVER CANADA. THIS SHORT WAVE PUSHES THE SURFACE FRONT INTO THE FORECAST AREA THURSDAY NIGHT AND INTO CENTRAL GEORGIA ON FRIDAY. GFS HAS COME MORE IN LINE WITH ECMWF AND THE CANADIAN MODELS...WITH THE ECMWF A GOOD COMPROMISE OF THE OTHER TWO. WITH THE PROXIMITY OF WEAK UPPER LEVEL DYNAMICS...AFTERNOON HEATING WILL CONTINUE TO ENHANCE CONVECTIVE ACTIVITY ACROSS THE AREA UNDER THE INFLUENCE OF TROPICAL MOISTURE THURSDAY AND FRIDAY. MODELS CONVERGE ON THE WASHED OUT SURFACE BOUNDARY LINGERING OVER SOUTH GEORGIA THROUGH THE WEEKEND. HIGH PRESSURE BUILDS EASTWARD JUST NORTH OF THE AREA WITH THE MODELS IN BETTER AGREEMENT PUSHING IT OFF NEW ENGLAND COAST SUNDAY. WITH DRIER AIR FILTERING INTO THE AREA BY SATURDAY AFTERNOON...WILL CONTINUE TO SHOW DIMINISHING MAINLY DIURNALLY DRIVEN CONVECTION THROUGH THE WEEKEND. GUIDANCE ADVERTISING NEAR NORMAL TEMPERATURES THROUGH THE EXTENDED PERIODS. && .AVIATION... A MOIST/TROPICAL AIRMASS WILL PERSIST OVER THE AREA. EXPECT DIURNALLY DRIVEN AFTERNOON CONVECTION TO ONCE AGAIN DIMINISH THROUGH THE EARLY EVENING HOURS. A BROKEN LINE OF SHOWERS/TSTMS WELL TO THE SOUTH OF THE ATLANTA AIRPORT WILL CONTINUE TO WEAKEN AS IT TRACKS NORTHWARD...BRINGING MAINLY MVFR CIGS AND MAYBE SOME -RA TO ATL BY 00Z TAF ISSUANCE. WILL MONITOR THIS CLOSELY AND MAKE FINAL ADJUSTMENTS JUST PRIOR TO TAF ISSUANCE. OTHERWISE...SEE NO REASON TO STRAY FAR FROM PERSISTENCE THROUGH THE FORECAST PERIOD WITH LITTLE CHANGE TO AIRMASS AND OVERALL WEATHER PATTERN. THEREFORE... EXPECT MVFR CIGS BY 02Z...THEN IFR BY 05Z AS CURRENT TAFS INDICATE. WILL SHOW LIFR CIGS OF OVC005 BY 09Z...BUT THIS COULD OCCUR SOONER. PLAN TO HOLD ONTO IFR CIGS INTO MID TUESDAY MORNING...THEN MVFR CIGS BY 15Z. EXPECT SCT020 AND BKN035 BY 18Z AS THIS HAS BEEN THE TREND PAST COUPLE DAYS. SHOULD SEE ANOTHER ROUND OF NUMEROUS AFTERNOON SHOWERS AND TSTMS ACROSS THE STATE ON TUESDAY. PLAN TO SHOW VCSH WITH CB BY 15Z TUE...THEN TEMPO -TSTMS BETWEEN 20-24Z. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 80 65 82 64 / 50 60 40 60 30 ATLANTA 65 79 66 81 67 / 50 60 40 50 30 BLAIRSVILLE 63 77 61 77 60 / 40 60 40 50 30 CARTERSVILLE 64 81 64 83 64 / 40 60 40 50 30 COLUMBUS 66 82 67 86 69 / 30 60 40 50 30 GAINESVILLE 64 79 64 80 64 / 40 60 40 50 30 MACON 67 84 67 87 68 / 40 60 40 50 30 ROME 64 82 66 85 66 / 40 60 40 50 30 PEACHTREE CITY 63 80 65 83 65 / 40 60 40 50 30 VIDALIA 66 83 67 86 68 / 30 60 30 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, May 25, 11:27 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1127 AM EDT MON MAY 25 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1127 AM EDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE LOWER MISSISSIPPI VALLEY REGION TODAY. .PRIMARY HAZARDS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE LOWER MISSISSIPPI VALLEY REGION TODAY. .DISCUSSION... A LOW PRESSURE SYSTEM MEANDERING ACROSS THE LOWER MISSISSIPPI VALLEY...WILL CONTINUE TO HELP PULL MOISTURE FROM THE ATLANTIC AND THE GULF ACROSS THE SOUTHEAST U.S. THROUGH TONIGHT. WEAK DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH THE DEEP MOISTURE IN PLACE TO PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA. WITH CAPES INCREASING INTO THE 400 TO 800 RANGE THIS AFTERNOON...A FEW OF THE THUNDERSTORMS COULD BE STRONG...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOONS AND EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 25, 6:02 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT MON MAY 25 2009 GAZ048-057-058-252230- 602 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHERN BUTTS...EASTERN HENRY AND WESTERN NEWTON COUNTIES UNTIL 630 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSON...MOVING NORTH AT 15 MPH. PEA-SIZED HAIL...HEAVY RAIN...WIND GUSTS TO 40 MPH...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, May 25, 6:17 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT MON MAY 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL LA GRANGE 33.04N 85.03W
05/25/2009 E0.88 INCH TROUP GA COUNTY OFFICIAL
PENNY TO NICKEL-SIZED HAIL FOR SEVERAL MINUTES.
0443 PM TSTM WND DMG LA GRANGE 33.04N 85.03W
05/25/2009 TROUP GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN AROUND THE CITY.
&&
RABSpecial weather statement, May 25, 6:24 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EDT MON MAY 25 2009 GAZ079-080-092-093-104>106-108-252315- 624 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CRISP...WESTERN WILCOX...NORTHERN SUMTER...SCHLEY...TAYLOR...MACON...TALBOT AND DOOLY COUNTIES UNTIL 715 PM EDT... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM BOX SPRINGS...TO DRAYTON...TO HATLEY...MOVING NORTH AT 15 MPH. LOCALLY HEAVY RAIN...FREQUENTLY CLOUD-TO-GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS IN THIS LINE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 6:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT MON MAY 25 2009 GAZ061-073-252345- 655 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN BALDWIN AND HANCOCK COUNTIES UNTIL 745 PM EDT... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS DEVELOPING FROM 7 MILES SOUTHEAST OF SPARTA TO COOPERS...MOVING NORTH AT 15 MPH. THESE THUNDERSTORMS WILL AFFECT MILLEDGEVILLE AND SPARTA. PEA-SIZED HAIL...WIND GUSTS TO 35 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 7:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT MON MAY 25 2009 GAZ069-079>081-093>095-105-107-108-260000- 715 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...WIND GUSTS TO 35 MPH...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WILCOX...PULASKI...TAYLOR...MACON...HOUSTON...PEACH...CRAWFORD... TALBOT...UPSON AND DOOLY COUNTIES UNTIL 800 PM EDT... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM CARSONVILLE...TO VIENNA...TO ABBEVILLE...MOVING NORTH AT 15 MPH. THE STRONGER STORMS WILL PRODUCE PEA-SIZED HAIL...WIND GUSTS TO 35 MPH...LOCALLY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 7:33 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 733 PM EDT MON MAY 25 2009 GAZ025-035-260015- 733 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN BARROW AND JACKSON COUNTIES UNTIL 815 PM EDT... ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARROW AND JACKSON COUNTIES UNTIL 815 PM EDT... AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ACROSS BARROW AND WESTERN JACKSON COUNTY FROM JEFFERSON TO WINDER...MOVING NORTHWEST AT 15 MPH. THE STRONGER STORMS WILL PRODUCE 1/4 TO 1/2 INCH DIAMETER HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND HEAVY RAIN. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| May 25, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.